RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ikonnikova Elena V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:162
Abstract pages:217
Full texts:89
References:21
E-mail:

http://www.mathnet.ru/eng/person82947
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. E. V. Ikonnikova, “Hensel–Shafarevich canonical basis in Lubin–Tate formal modules”, Zap. Nauchn. Sem. POMI, 430 (2014),  186–201  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:3 (2016), 462–472
2013
2. E. V. Ikonnikova, E. V. Shaverdova, “The Shafarevich basis in higher dimensional local fields”, Zap. Nauchn. Sem. POMI, 413 (2013),  115–133  mathnet  mathscinet; J. Math. Sci. (N. Y.), 202:3 (2014), 410–421  scopus

Presentations in Math-Net.Ru
1. Canonical Hensel–Shafarevich basis in Honda formal modules
S. V. Vostokov, R. P. Vostokova, E. V. Ikonnikova
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 15:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019